# SDR EIA2003057

- Difficulty date: April 11, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- Aircraft time: 55,960 hours, 70,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LWR AFT CORNER OF MAIN DOOR JAMB CRACKED.  REPAIRED PER DC9 SRM 53-05 FIG 103 PAGE 407-418 & 420.  REPAIR IS CAT-B N5343 ASSIGNED INSP WITHIN 28,000 CYCLES PER SRM 51-10-5C (EDDY CURRENT).
